Panadol Extra With Optizorb 100’s
KSh 750.00
Panadol Extra contains paracetamol and Caffeine. It has a clinically proven combination of ingredients that makes it effective on mild to moderate pain such as headache, Migraine, Period pains, Musculoskeletal pain, Toothache and Pain of osteoarthritis Each caplet contains 500mg of Paracetamol and 65mg of Caffeine.
Reviews
There are no reviews yet.